# SDR SWAA2016031449839

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 63,987 hours, 51,336 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 62721
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER.  AT GEAR RETRACTION NOTICED, A SYS HYD, LOW PRESSURE LIGHTS.  A SYS WENT TO ZERO LANDED NORMALLY AFTER FOLLOWING CHECKLIST.  R & R RETURN & SUPPLY LINES IAW.
